Metformin and Tingling in hands or feet - from FDA reports
There is no Tingling in hands or feet reported by people who take Metformin yet. This review analyzes which people have Tingling in hands or feet with Metformin. It is created by eHealthMe based on reports from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Oct, 19, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Tingling in hands or feet when taking Metformin?
- Check symptoms - is tingling in hands or feet caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsTingling in hands or feet and drugs with ingredients of metformin hydrochloride.
Expand the study to include reports from both FDA and eHealthMeTingling in hands or feet and Metformin from FDA and eHealthMe reports
Metformin has active ingredients of metformin hydrochloride. It is often used in diabetes. (latest outcomes from Metformin 206,746 users)
Tingling In Hands Or Feet
Tingling in hands or feet has been reported by people with insomnia, attention deficit hyperactivity disorder, stress and anxiety, sleep disorder, gastroesophageal reflux disease (latest reports from 687 Tingling in hands or feet patients).
Browse all side effects of Metformina b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Tingling in hands or feetTingling in hands or feet
Could your condition cause Tingling in hands or feetTingling in hands or feet
What would happen?
Questions to the study
My husband is in the early stages of what is probably Lewy Body Dementia (he has had REM sleep disorder for several years and is starting to show Parkinsonian type muscle tremors, trouble swallowing, etc.). There are interesting studies out there about the potential mitigative impacts of ...
10 years ago I had two stents put in. Was initially put on statin and Plavix. Did not handle statin well so quit it and got more serious with diet. Hung in there with Plavix for 6 months but didn't it. Was told I could go off of it. No problems and lipids were reducing each year to near ...
Heavy legs, numb feet, better in AM and worsens during day and abates a bit in the evening. Was taking 500 mg daily, now 3x weakly, but tapering off a bit now because Hb and WBC less than optimal at present. Symptoms abating slightly on lower dosage. Also severe cramps in AM.
User reviews to the study
hello i was recently diagnosed with type 2 diabetes and have been on Metformin 500 mg for a month already and I also take Hydrochlorothiazide 12.5 mg and lately i have been experiencing a lot of stomach problems, diarrhea and nausea. could it be the med? Just checking if its normal. that's all. ...